# SDR 2005FA0000031

- Difficulty date: October 12, 2004
- Submitted: January 24, 2005
- Operation: General aviation
- Aircraft: N494CW
- Make and model: Beech 400A
- Aircraft serial: RK4
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND LT MAIN GEAR UPLOCK EMERGENCY EXTENSION CABLE BROKEN NEAR OB END.  REPLACED CABLE WITH NEW PN128-380021-55 CABLE ASSEMBLY AND RIGGED IAW BE 400/400A, MM 32-30-00.  ORIGINAL PN, PART TT NOT SUPPLIED, POSSIBLY ORIGINAL.  ASSEMBLY PN FOR THIS SN RANGE AIRCRAFT HAS BEEN SUPERSEDED TWICE IAW CURRENT BE 400/400A IPC.  APPEARS TO HAVE FAILED FROM AGE/TIME IN SERVICE.  RECOMMEND ESTABLISHING A LIFE-LIMIT ON THIS CABLE ALSO, OR ISSUE A SB REQUIRING IMPROVED PN CABLE INSTALLATION.  TTAF: 5397.4 HRS.
